# SDR CA140627003

- Difficulty date: June 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 6,988 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6533514A5
- Condition: Leaking
- Location: Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER REMOVING ENGINE COWLINGS MAINTENANCE FOUND AN OBVIOUS STAIN OF FUEL AROUND THE UNMETERED ADJUSTMENT SCREW.  THE PUMP WAS CHANGED AND A SID97-3F SETUP RUN WAS CARRIED OUT.
